# SDR 2001UIA003

- Difficulty date: July 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N15233
- Make and model: Dhav DHC8301
- Aircraft serial: 402
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON JULY 01, 2001, FOUND RT WING CONTAMINATED WITH HYD FLUID DURING TRANSIT CHECK.  PERFORM ON BOARD HYD SYS TEST, FOUND NR 2 FLIGHT SPOILER HYD TUBE (P/N8294000-113) HAD PIN HOLE LEAD TO HYD LEAKING.  TEMPORARY REPAIR WITH FLEXIBLE HOSE REPLACEMENT PER AMM29-00-00 AND 20-50-52.  REPLENISHING HYD IAW AMM12-10-29.  ON BOARD HYD SYS TEST NORMAL.  THE A/C DELAYED FOR 5 HRS.
